Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity

Da Prato G, Röckner M, Rozovskii BL, Wang F-Y (2006)
Communications in Partial Differential Equations 31(2): 277-291.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Da Prato, Giuseppe; Röckner, MichaelUniBi; Rozovskii, B.L.; Wang, Feng-Yu
Abstract / Bemerkung
Explicit conditions are presented for the existence, uniqueness, and ergodicity of the strong solution to a class of generalized stochastic porous media equations. Our estimate of the convergence rate is sharp according to the known optimal decay for the solution of the classical (deterministic) porous medium equation.
Stichworte
strong solution; ergodicity; stochastic porous medium equation
Erscheinungsjahr
2006
Zeitschriftentitel
Communications in Partial Differential Equations
Band
31
Ausgabe
2
Seite(n)
277-291
ISSN
0360-5302
Page URI
https://pub.uni-bielefeld.de/record/1600893

Zitieren

Da Prato G, Röckner M, Rozovskii BL, Wang F-Y. Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity. Communications in Partial Differential Equations. 2006;31(2):277-291.
Da Prato, G., Röckner, M., Rozovskii, B. L., & Wang, F. - Y. (2006). Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity. Communications in Partial Differential Equations, 31(2), 277-291. https://doi.org/10.1080/03605300500357998
Da Prato, G., Röckner, M., Rozovskii, B. L., and Wang, F. - Y. (2006). Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity. Communications in Partial Differential Equations 31, 277-291.
Da Prato, G., et al., 2006. Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity. Communications in Partial Differential Equations, 31(2), p 277-291.
G. Da Prato, et al., “Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity”, Communications in Partial Differential Equations, vol. 31, 2006, pp. 277-291.
Da Prato, G., Röckner, M., Rozovskii, B.L., Wang, F.-Y.: Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity. Communications in Partial Differential Equations. 31, 277-291 (2006).
Da Prato, Giuseppe, Röckner, Michael, Rozovskii, B.L., and Wang, Feng-Yu. “Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity”. Communications in Partial Differential Equations 31.2 (2006): 277-291.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar